# SDR EIAA9541

- Difficulty date: September 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N473EV
- Make and model: Boeing 747121
- Aircraft serial: 19657
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 60B0025435
- Condition: Ruptured
- Location: Nr 4 Hyd System
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A, J

## Discrepancy

JFK - AFTER TAKEOFF, NR 4 HYDRAULIC QUANTITY LIGHT ILLUMINATED WITH LOSS OF HYDRAULIC QUANTITY ON GAUGE.  FLUID LOSS CONTINUED WITH ADP OPS EDP PLACED IN DEPRESS.  FLUID LEVEL STOPPED DECREASE AT 2.9 GALLONS WITH GEAR UP.  RETURNED TO JFK, NO FUEL DUMP REQUIRED.  WING GEAR EXTENDED BY USE OF ALTERNATE PROCEDURE.  FOUND PRESS LINE ADP TO PRESS MODULE BLOWN OUT.  REMOVED AND REPLACED LINE, REPLACED FILTERS IN PRESS MODULE AS PRECAUTION, NO EVIDENCE OF CONTAMINATION, PRESS CHECKED OK MM 29-11-00.  TEST WING GEAR ALTERNATE EXTENTION ELECTRIC ACTUATOR MM 32-35-01, AIRCRAFT RETURNED TO NORMAL CONFIGURATION.  (M)
